# SDR SWAA2022030367028

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR RH CUTOUT ATTACH ANGLE IS CORRODED / REPLACED AFT PIT R/H CUTOUT ATTACH ANGLE W/NEW P/N 453A2611-1 ATAG A18227 IAW BOEING DWG 453A2600 REV
